Potentiality Conditions for Partial Differential Equations with Deviating Arguments
Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1131-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_8_a14,
author = {I. A. Kolesnikova},
title = {Potentiality {Conditions} for {Partial} {Differential} {Equations} with {Deviating} {Arguments}},
journal = {Differencialʹnye uravneni\^a},
pages = {1131--1132},
year = {2004},
volume = {40},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_8_a14/}
}
I. A. Kolesnikova. Potentiality Conditions for Partial Differential Equations with Deviating Arguments. Differencialʹnye uravneniâ, Tome 40 (2004) no. 8, pp. 1131-1132. http://geodesic.mathdoc.fr/item/DE_2004_40_8_a14/